# SDR HEED95358

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 0292005250
- Condition: Leak
- Location: Module 5
- Part time: 2,999 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HAD BAD OIL LEAK AT MODULE 5 AFTER SEAL REPLACEMENT ON VIBRATION CHECK AT REAR BEARING HAD HIGH VIBRATION  OF 35 MM AND GOT ENGINE CHIPLITES, FOUND METAL ON MODULE 5 PLUG AND ON OTHER CHIP PLUGS AND IN FILTER. NONE
